Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Numbness and pricking sensation in leg, with throbbing pain in knee. Cause for numbness?

Hi I woke up with a dead leg from the thigh down what could of caused this? it was completely numb then I got the pins and needles when feeling started to return and a rush of heat through my leg now i m left with a strange sensation in me knee and its sort of throbbing and slightly larger than the other with a slight pins and needles every now and then!
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for you query.
It is quite usual with many people to get pin and needle sensation along with numbness in any part of body. It shows blood supply or nerve supply to that are is compromised little bit. It is usually caused by bad posture or pressure causing compression of vessels and nerves and it may accompany muscle/tendon strain.
It is more common in fatty or lazy people. Beside that, numbness and needle sensation is common in persons having vitamin B12 deficiency which is associated with anemia.
I advise you to exercise regularly and avoid bad postures during sleep. Use comfortable bed and keep changing position during sleep.Take Vitamin B12 supplements and have good diet. It would be better to evaluate you blood by CBC, if it shows any anemia then go for Vitamin B12 levels.
If problem persists, visit your doctor.
Hope it helps.
Take Care!
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor